# SDR SWAA2017041113073

- Difficulty date: April 8, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 48,285 hours, 22,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EXIT LIGHT LENS LOOSE.  SECURED LENS PER MM.
